| Catalog Number |
295025-001 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The freedom onboard battery will be returned to syncardia for evaluation.The results will be provided in a follow-up mdr.
Event or Problem Description
The freedom onboard battery was not supporting a patient at the time of the event.The customer, a syncardia certified hospital, reported that during a training event the freedom onboard battery did not have a charge.The hospital attempted to charge the battery without success.
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that freedom onboard battery s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Alarm history and data file review found no anomalies or permanent faults observed.Visual inspection found separation in the battery housing.Batteries passed all areas of functional testing.Battery was rejected ue to cosmetic damage of the housing, although damage did not affect functionality.Complaint could not be replicated.Failure investigation for this complaint could not confirm the reported issue.The customer complaint was not replicated during testing; the root cause of the reported inability to charge the batteries was unable to be determined.Failure investigation identified no test failures or damage that could have contributed to the complaint.The damage found was cosmetic only.No evidence of a device malfunction was found.Batteries were not in patient use at time of complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
Event or Problem Description